Loops embedded in generalized Cayley algebras of dimension 2r,r≥2Reportar como inadecuado

Loops embedded in generalized Cayley algebras of dimension 2r,r≥2 - Descarga este documento en PDF. Documentación en PDF para descargar gratis. Disponible también para leer online.

International Journal of Mathematics and Mathematical Sciences - Volume 28 2001, Issue 3, Pages 181-187

SciTech Center, Polytechnic University of the Philippines, Manila, Philippines

Received 9 August 2000; Revised 19 March 2001

Copyright © 2001 Hindawi Publishing Corporation. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.


Every Cayley algebra of dimension 2r,r≥2, contains an embedded invertible loop of order 2r+1 generated by its basis. Such a loop belongs to a class of non-abelian invertibleloops that are flexible and power-associative.

Autor: Raoul E. Cawagas

Fuente: https://www.hindawi.com/


Documentos relacionados